Valeurs au bord pour les solutions de l’opérateur d n , et caractérisation des zéros des fonctions de la classe de Nevanlinna
Bulletin de la Société Mathématique de France, Volume 104 (1976), pp. 225-299.
@article{BSMF_1976__104__225_0,
     author = {Skoda, Henri},
     title = {Valeurs au bord pour les solutions de l{\textquoteright}op\'erateur $d^n$, et caract\'erisation des z\'eros des fonctions de la classe de {Nevanlinna}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {225--299},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {104},
     year = {1976},
     doi = {10.24033/bsmf.1827},
     zbl = {0351.31007},
     mrnumber = {56 #8913},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1827/}
}
TY  - JOUR
AU  - Skoda, Henri
TI  - Valeurs au bord pour les solutions de l’opérateur $d^n$, et caractérisation des zéros des fonctions de la classe de Nevanlinna
JO  - Bulletin de la Société Mathématique de France
PY  - 1976
DA  - 1976///
SP  - 225
EP  - 299
VL  - 104
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1827/
UR  - https://zbmath.org/?q=an%3A0351.31007
UR  - https://www.ams.org/mathscinet-getitem?mr=56 #8913
UR  - https://doi.org/10.24033/bsmf.1827
DO  - 10.24033/bsmf.1827
LA  - fr
ID  - BSMF_1976__104__225_0
ER  - 
%0 Journal Article
%A Skoda, Henri
%T Valeurs au bord pour les solutions de l’opérateur $d^n$, et caractérisation des zéros des fonctions de la classe de Nevanlinna
%J Bulletin de la Société Mathématique de France
%D 1976
%P 225-299
%V 104
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.1827
%R 10.24033/bsmf.1827
%G fr
%F BSMF_1976__104__225_0
Skoda, Henri. Valeurs au bord pour les solutions de l’opérateur $d^n$, et caractérisation des zéros des fonctions de la classe de Nevanlinna. Bulletin de la Société Mathématique de France, Volume 104 (1976), pp. 225-299. doi : 10.24033/bsmf.1827. http://archive.numdam.org/articles/10.24033/bsmf.1827/

[1] Carleson (L.). - Interpolations by bounded analytic functions and the corona problem, Ann. of Math., t. 76, 1962, p. 547-559. | MR | Zbl

[2] Carleson (L.). - The corona theorem, « Proocedings of the 15th Scandinavian Congress [1968, Oslo] », p. 121-132. - Berlin, Heidelberg, New York, Springer-Verlag, 1970 (Lecture Notes in Mathematics, 118). | Zbl

[3] Chee Pak Song. - The Blaschke condition for bounded holomorphic function, Trans. Amer. math. Soc., t. 148, 1970, p. 248-263. | MR | Zbl

[4] Folland (G. B.) and Kohn (J. J.). - The Neumann problem for the Cauchy-Riemann complex. - Princeton, Princeton University Press 1972, (Annals of Mathematics Studies, 75). | MR | Zbl

[5] Folland (G. B.) and Stein (E. M.). - Parametrices and estimates for the ∂b complex on strongly pseudoconvex boundaries, Bull. Amer. math. Soc., t. 80, 1974, p. 253-258. | MR | Zbl

[6] Folland (G. B.) and Stein (E. M.). - Estimates for the ∂b complex and analysis on the Heisenberg group, Comm. pure and appl. Math., t. 27, 1974, p. 429-522. | MR | Zbl

[7] Grauert (H.) und Lieb (I.). - Das Ramirezsche Integral und die Lösung der Gleichung ∂f = α im Bereich der beschränkten Formen, « Complex analysis. Proceedings of the conference at Rice University [1969, Houston] », p. 29-50. - Houston, William Marsh Rice University, 1971 (Rice University Studies, 56, n° 2). | Zbl

[8] Gruman (L.). - The zeros of holomorphic functions in strictly pseudoconvex domains, Trans. Amer. math. Soc. (à paraître). | Zbl

[9] Henkin (G. M.). - Integral representations of functions holomorphic in strictly pseudoconvex domains, and some applications, Math. USSR-Sbornik, t. 7, 1969, p. 597-616 ; [in Russian] Mat. Sbornik, t. 78 (120), 1969, p. 611-632. | Zbl

[10] Henkin (G. M.). - Integral representations of functions in strictly pseudoconvex domains and application to the ∂-problem, Math. USSR-Sbornik, t. 11, 1970, p. 273-282 ; [in Russian] Mat. Sbornik, t. 82 (124), 1970, p. 300-308. | Zbl

[11] Henkin (G. M.). - Rešenija s ocenkami uravnenij G. Levi i Puankare-Lelona..., Doklady Akad. Nauk. SSSR, t. 224, 1975, p. 771-774. | MR

[12] Hoffman (K.). - Banach spaces of analytic functions. - Englewood Cliffs, Prentice-Hall, 1962 (Prentice-Hall Series in moder Analysis). | MR | Zbl

[13] Hörmander (L.). - Lp estimates for (pluri-) subharmonic functions, Math. Scand., t. 20, 1967, p. 65-78. | Zbl

[14] Hörmander (L.). - Generators for some rings of analytic functions, Bull. Amer. math. Soc., t. 73, 1967, p. 943-949. | MR | Zbl

[15] Kerzman (N.). - Hölder and Lp estimates for the solutions of ∂u = f in strongly pseudoconvex domains, Comm. pure and appl. Math., t. 24, 1971, p. 301-379. | MR | Zbl

[16] Kerzman (N.) and Nagel (A.). - On finitely generated ideals in certain function algebras, J. Funct. Anal., t. 7, 1971, p. 212-215. | MR | Zbl

[17] Koppelman (W.). - The Cauchy Integral for differential forms, Bull. Amer. math. Soc., t. 73, 1967, p. 554-556. | MR | Zbl

[18] Laville (G.). - Résolution du ∂ avec croissance dans les ouverts pseudo-convexes étoilés de Cn, C. R. Acad. Sc. Paris, t. 274, 1972, série A, p. 554-556. | MR | Zbl

[19] Laville (G.). - Diviseurs et classes de Nevanlinna, Thèse 3e cycle, Univ. P.-et-M.-Curie [Paris-VI], 1975. | MR

[20] Lelong (P.). - Intégration sur un ensemble analytique complexe, Bull. Soc. math. France, t. 85, 1957, p. 239-262. | Numdam | MR | Zbl

[21] Lelong (P.). - Fonctionnelles analytiques et fonctions entières (n variables). - Montréal, les Presses de l'Université de Montréal, 1968 (Séminaire de Mathématiques supérieures, Été 1967, 28). | Zbl

[22] Lelong (P.). - Fonctions plurisousharmoniques et formes différentielles positives. - Paris, Londres, New York, Gordon and Breach, Dunod, 1968 (Cours et Documents de Mathématiques et de Physique). | MR | Zbl

[23] Lieb (I.). - Die Cauchy Riemannschen Differentialgleichungen auf streng pseudokonvex Gebieten, Math. Annalen, t. 190, 1970, p. 6-44. | MR | Zbl

[24] Malliavin (P.). - Fonctions de Green d'un ouvert strictement pseudoconvexe et de classe de Nevanlinna, C. R. Acad. Sc. Paris, t. 278, 1974, série A, p. 141-144. | MR | Zbl

[25] Mueller (G.). - Functions of finite order in the ball, Thesis, University of Notre-Dame, 1971.

[26] Ovrelid (N.). - Integral representation formulas and Lp estimates for the ∂-equation, Math. Scand., t. 29, 1971, p. 137-160. | MR | Zbl

[27] Ovrelid (N.). - Integral representation formulas for differential formes and solutions of the ∂-equation, « Colloque international du C.N.R.S., n° 208 : Fonctions analytiques de plusieurs variables et analyse complexe ». - Paris, Gauthier-Villars, 1974 (Agora Mathematica). | Zbl

[28] Ramirez De Arellano (E.). - Ein Divisionsproblem und Randintegraldarstellungen in der komplexen Analysis, Math. Annalen, t. 184, 1970, p. 172-187. | MR | Zbl

[29] Range (M.) and Siu (Y. T.). - Uniform estimates for the ∂-equation on domains with piecewise smooth strictly pseudoconvex boundaries, Preprint, Yale University, 1972.

[30] Romanov (A. V.). - Formula i ocenki dlja rešenij kasatel'nogo uravnenija Koŝi-Rimana, Doklady Akad. Nauk SSSR, t. 220, 1975, p. 532-535. | MR | Zbl

[31] Roos (G.). - L'intégrale de Cauchy dans Cn, Preprint, Université de Paris-VII, 1970-1971.

[32] Roos (G.). - Formules intégrales pour les formes différentielles sur Cn, I, Annali della Scuola Normale di Pisa, t. 26, 1972, p. 171-179. | Numdam | MR | Zbl

[33] Serre (J.-P.). - Un théorème de dualité, Comment. math. Helvet., t. 29, 1955, p. 9-26. | MR | Zbl

[34] Siu (Y. T.) and Trautmann (G.). - Gap-sheaves and extension of coherent analytic subsheaves. - Berlin, Heidelberg, New York, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 172). | MR | Zbl

[35] Skoda (H.). - Sous-ensembles analytiques d'ordre fini ou infini dans Cn, Bull. Soc. math. France, t. 100, 1972, p. 353-408. | Numdam | MR | Zbl

[36] Skoda (H.). - Valeurs au bord pour les solutions de l'opérateur d″ dans les ouverts strictement pseudo-convexes, C.R. Acad. Sc. Paris, t. 280, 1975, série A, p. 633-636. | MR | Zbl

[37] Skoda (H.). - Zéros des fonctions de la classe de Nevanlinna dans les ouverts strictement pseudo-convexes, C.R. Acad. Sc. Paris, t. 280, 1975, série A, p. 1677-1680. | MR | Zbl

[38] Stein (E. M.). - Boundary behavior of holomorphic functions of several complex variables. - Princeton, Princeton University Press, 1972 (Mathematical Notes). | MR | Zbl

[39] Stout (E. L.). - The second cousin problem with bounded data, Pacific J. Math., t. 26, 1968, p. 379-387. | MR | Zbl

[40] Stout (E. L.). - On the multiplicative cousin problem with bounded data, Annali della Scuola Normale Superiore di Pisa (à paraître). | Numdam | Zbl

[41] Harvey (R.). - Summer Institut on several complex variables, at Williamstown, August 1975, edited by the American Mathematical Society.

Cited by Sources: